Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bigburd24

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

1 Neutral

About bigburd24

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. FYI, this is pretty gross so just warning you all before you start reading. A couple of weeks ago I got an extremely painful red tender bump on my pubic area where the hair grows, it hurt so bad and was so sensitive i could barley move/walk. Eventually it popped really badly and burst in 2 placed leaving 2 small holes, they eventually scabbed up and I thought I was gonna heal but until the other day the scabs fell off I guess and now they're small open hole wounds that won't stop bleeding, lit
  2. there are lots of risk of taking Accutane and chances are you wont get any serious permanent ones, just the common ones like dry eyes and lips which is currently experiencing, and your acne is not severe enough to the point where accutane would be an option, but if you want to do it do it, you will be perfectly fine and only experience the common side effects that everyone else does. these forums are filled with people who try to scare people out of going on Accutane and its one of the reasons I
  3. im taking one for breakfast then the other 2 hours later with dinner which is my largest meal of the day, thanks for the help
  4. I asked a question about my pills/dosage and you replied with stuff relating to all the bad things Accutane does to people and the deaths it's caused, very unrelated to my question. And also, when did I ever ask for reassurance? But I'm sorry didn't mean to sound like a jerk, just said that because of all the negative things people flood this forum with even though Accutane has helped many people and didn't leave them with severe permanent side effects years later. Also, I'm pretty sure 90% of p
  5. 4 months in and now I'm reading all these side effects and stuff, I read all of this before I started my course but went on it still. I have terrible bad cystic acne on cheeks and literally all over my back, my back is practically completely red from the pimples on it that bleed with the slightest aggravation, and no other meds worked for me so that's why I started Accutane. My mindset now is, whatever happens, happens. If I get permanent side effects then so be it, there's no way I'm going to b
  6. 185 lbs, from the USA, and my max dose is 80 mg. My acne is very bad, all over back and on cheeks, bleed with the slightest touch of them. And yes I'm obviously aware of the side effects, I get reminded of them every month. There's no point in scaring people about Accutane when they already know the risk they're taking.
  7. I got prescribed 60 mg for my 4th month of Accutane but they said they didn't make them in 60 mg so they told me to take 3 20 mg pills daily with food, am I supposed to take the 3 all at the same time or different times throughout the day?? PLEASE HELP. I didn't ask my derm because I didn't think of this question when I was there.
  8. i've just finished my second box of clavaris. first month was 10mg and second was 20mg. I'm on the second pill of the third box which was bumped up to 40mg. i'm 5'11 185 pounds. the picture i attached is the result of 2 boxes of accutane. i don't see any results honestly and i'm just wonder when i'll start seeing bigger results because i'm worried accutane won't work for me. It honestly seems like the acne got worse and bigger.
×